Rhoades, B.E.Savaş, Ekrem2020-11-212020-11-2120101736-6046https://doi.org/10.3176/proc.2010.3.02https://hdl.handle.net/11467/3783In an earlier paper (Rhoades. B. E. and Savaş, E. Some necessary conditions for absolute matrix summability factors. Indian J. Pure Appl. Math., 2002. 33(7), 1003-1009) the authors obtained necessary conditions for the series ?an to be absolutely summable of order k by a triangular matrix. In this paper we present sufficient conditions for absolute matrix summability factors. As a corollary we obtain a result of N. Singh (On |N?,pn| summability factors of infinite series. Indian J. Math., 1968, 10, 19-24).eninfo:eu-repo/semantics/openAccessAbsolute summabilitySummability factorsOn |A|k summability factors of infinite seriesConference Object593201206Q3WOS:000281955600002Q32-s2.0-7795669972810.3176/proc.2010.3.02